A Remark on the Congruence Subgroup Problem

Mennicke J (2000)
Mathematica Scandinavica 86(2): 206-222.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In the theory of congruence subgroups, one usually shows that, under suitable assumptions, the normal closure of the mth power of an elementary unipotent matrix coincides with the full con- gruence subgroup mod m. For applications, it is sometimes useful to study the subgroup generated by the mth powers of the elementary unipotent elements. We give an elementary proof for the fact that in SLn(Z) for n>3, this subgroup is normal in a suitably defined congruence subgroup of SLn(Z).
Erscheinungsjahr
2000
Zeitschriftentitel
Mathematica Scandinavica
Band
86
Ausgabe
2
Seite(n)
206-222
ISSN
0025-5521
Page URI
https://pub.uni-bielefeld.de/record/1619542

Zitieren

Mennicke J. A Remark on the Congruence Subgroup Problem. Mathematica Scandinavica. 2000;86(2):206-222.
Mennicke, J. (2000). A Remark on the Congruence Subgroup Problem. Mathematica Scandinavica, 86(2), 206-222. https://doi.org/10.7146/math.scand.a-14289
Mennicke, J. (2000). A Remark on the Congruence Subgroup Problem. Mathematica Scandinavica 86, 206-222.
Mennicke, J., 2000. A Remark on the Congruence Subgroup Problem. Mathematica Scandinavica, 86(2), p 206-222.
J. Mennicke, “A Remark on the Congruence Subgroup Problem”, Mathematica Scandinavica, vol. 86, 2000, pp. 206-222.
Mennicke, J.: A Remark on the Congruence Subgroup Problem. Mathematica Scandinavica. 86, 206-222 (2000).
Mennicke, Jens. “A Remark on the Congruence Subgroup Problem”. Mathematica Scandinavica 86.2 (2000): 206-222.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar